Ok I am a some what new diabetic released from the hospital 10-20-07 and because of diet, weight, and stress. I was working way to many hours and eating whenever I could. I have to go on a very strick diet and for the first month i lost month and a half i lost 15 pounds. Now a year before the hospital my weight was close to 400 when checking in to the hospital i was 280 and checking out i was 300 lbs. Now in Dec i gained weight 22 pounds, in jan i lost 13 pounds being just a little under what i was released from the hospital with. That wasn't the problem, the problem is now in feb i gained 16.6 and in march gained 12.6 and so far this month gained 11.8 i am starting to get back where i was before all this started. I have tryed everything to help.
I am on byetta and actoplus met which is metformin plus other stuff. just recently my doctor is trying me on topamax for the side affect of losing weight. He said in male diabetics it has been shown to help lose weight. I have been doing a lot of reading on this drug and was trying to see if anyone else out there has diabetes that has tried this drug and how it has helped them.
I also tried posting in the doctor area but it was at's it's daily limit this early, which I thought was funny.
There is a procedure where they make your stomach smaller, it was on 60 minutes Sunday...all the people who had it done were no longer diabetic. They were still heavy right after surgery of course but the high sugar was gone. Really amazing. Gastric bypass I think it is called. You should look into that immediately. The weight will fall off and your diabetes will go way. Talk to your doctor about seeing someone for this procedure, you sound like a great candidate for it. Check out 60 minutes website and maybe you will get more info.
My question is y are you taking byetta and actos+met... and I'm on topamx, but for seizures... I'm also on actos plusmet 15/500 just once a day, with a insulin pump ( i take apidra in my pump)... byetta and actos plus met are very similar drugs doing the same thing.. the actos+met will make you gain weight very quickly.
How many shots of byetta are you taking a day a long with the actos plus met? and what dose of actos are you taking and why... I take the actos plus met because I'm insulin resistant, I used to take metformin 2k-3k mg per day for years until I got tired, and educated on these medicines... are you on any other insulins or oral meds for diabetes?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.